The existence of a local invariant surface in the absence of linear approximation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1410-1418
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_8_a7,
author = {V. L. Lubih},
title = {The existence of a local invariant surface in the absence of linear approximation},
journal = {Differencialʹnye uravneni\^a},
pages = {1410--1418},
year = {1971},
volume = {7},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_8_a7/}
}
V. L. Lubih. The existence of a local invariant surface in the absence of linear approximation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 8, pp. 1410-1418. http://geodesic.mathdoc.fr/item/DE_1971_7_8_a7/